# SDR ASOA201908297103

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 37,734 hours, 29,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND CORROSION AT THE CARGO CUTOUT AT FRAME 65 AND STRINGER 17L. MAINTENANCE REMOVED AND REPLACED THE DAMAGE AREA IAW EMB 145 ETD-145-115762. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
